A board to discuss the Multiple Sclerosis modifying drug Copaxone
- Family Elder
- Posts: 629
- Joined: Sun Apr 02, 2006 2:00 pm
- Location: Naples, FL
Ok after over 14 years of being on Copaxone it finally happened. Last night I had my first immediate post injection reaction. I injected in my stomach (like I have for years) with the Autoject and immediately felt the flush, which has happened a few times in the past. No big deal. Minutes later my hands started shaking, then my arms, and then my teeth started chattering uncontrollably. I had to put a cloth in my mouth for fear of breaking my teeth! The shaking was violent and insuppressible. This lasted approximately 15 minutes then suddenly and quickly subsided. I was left with body aches, like the flu. I had read about this phenomenon so I knew what it was. But that didn't make it any less scary! Today I feel completely wiped out.
I have notified Shared Solutions and have a call into the neurologist just to let her know. I know one thing-I am very reluctant to give myself another injection tonight!!
Anyone else had this experience?